UBPROFEN TABLET
SALT COMPOSITION
Ibuprofen (400mg) + Paracetamol (325mg)
STORAGE
Store below 30°C
PRODUCT INTRODUCTION
UBPROFEN Tablet contains two painkiller medicines. They work together to reduce pain, fever, and inflammation. It is used to treat many conditions such as headache, muscle pain, pain during periods, toothache, and joint pain.
UBPROFEN Tablet is best taken with food to reduce side effects. The dose and how often you need it will be decided by your doctor. You should take it regularly as advised by your doctor. Medicines used to treat pain are usually best taken at the first sign of pain. It is meant for short-term use only. Consult your doctor if the symptoms persist or worsen or if the medicine is required for use beyond 3 days.